# SDR SWIA200921752

- Difficulty date: June 7, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N866AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7517
- Aircraft time: 20,529 hours, 16,416 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL DID NOT EXTEND. (FLT 4469)REPLACED NLG EXTEND/RETRACT ACTUATOR.
